# SDR ORJA9582

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49604
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Corroded
- Location: Body Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FOR RIGHT BODY FAIRING AFT OF WHEEL WELL HAS MILD CORROSION.  CLEANED CORROSION, ALODINED AND PRIMED REF SRM 51-10-3.  (M)
